# SDR SWAA2022121274602

- Difficulty date: November 22, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N8511K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36670
- Aircraft time: 20,201 hours, 9,750 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 380 Lbl 13
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL ATTACH ANGLE WAS  CRACKED, BS 380+6, WL 208, LBL 13.   REMOVED THE CRACKED ATTACH ANGLE IAW SWM 51-40-02.  LOCATED & DRILLED A NEW ATTACH ANGLE IAW SRM 51-40-05, AND DWG 143A5400.    INSTALLED THE NEW ATTACH ANGLE IAW SRM 51-40-02, AND DWG 143A5400.
